# SDR SWAA2016081254756

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 34,515 hours, 20,460 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEELBEAM PANEL 192E FORWARD RT AND LT ATTACH BRACKETS CRACKED.  R & R BRACKETS IAW SRM.
